# SDR ASOA201804087054

- Difficulty date: April 6, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 38,263 hours, 29,493 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL HAS 3 CRACKS AT THE 3, 4 AND 5 O'CLOCK POSITIONS. CUTOUT DAMAGE, FABRICATED AND INSTALLED A FILLER AND DOUBLER IAW SRM. AIRCRAFT STILL IN C CHECK.
